| Model Number |
FLIPCUTTER II, SHORT 8.5MM |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the whole outer sheath came loose rendering the flipping mechanism useless and it was not possible to straighten the blade to remove it.No part of the device broke off.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a different device (ar-1204as-80).It was not necessary to switch the surgical technique or do a second surgery.